# SDR 2016FA0000384

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: General aviation
- Aircraft: N525S
- Make and model: Beech B200
- Aircraft serial: BB1148
- Aircraft time: 8,087 hours, 7,386 cycles
- Engine: Pwc PT6A42A
- Engine time: 7,825 hours, 7,138 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Oil
- Part time: 7,825 hours, 7,138 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL LEAK. FOUND INBOARD OIL PRESSURE SCAVENGE LINE LEAKING AT O-RINGS. REPLACED THE O-RINGS, RAN ENGINE FOUND OIL LEAKING AT COUPLING. INSTALLED NEW COUPLING. INSTALLED IAW MM 79-20-01. SERVICED ENGINE WITH 5 QTS OF OIL. RAN ENGINE AND LEAK CHECKED WITH SATISFACTORY RESULTS.
